# SDR AALA202410028839

- Difficulty date: September 11, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N809AA
- Make and model: Boeing 787-8
- Aircraft serial: 40627
- Aircraft time: 32,756 hours, 4,443 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Software
- Condition: Faulty
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AIRCRAFT HAD MEL 38-01D FOR WATER QTY INOP. AIRCRAFT WATER WAS TOP OFF AT DEPARTING STATION. DURING CRUISE ALL WATER STOPPED WORKING. FLIGHT WAS DIVERTED TO LHR. MAINTENANCE SUSPECTS FAULTY SOFTWARE:   MAINTENANCE RELOADED SOFTWARE IN GPM R1 AND/OR R6.LSAPS 38 WW VLV OPS & 38 WW OPS RELOADED TO GPM R1.38 WW VLV OPS RELOADED TO GPM R6 REF AMM 42-21-02-00A-750A-A. FOLLOWED FOR TWO WEEKS WITH NO FURTHER FAULT.
